# SDR SWIA200616142

- Difficulty date: January 11, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 1,989 hours, 1,376 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A1332
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,930 hours, 1,328 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE.  REPLACED LT MOST INBD SKEW DETECTOR IAW 27-52-45.  OPERATIONAL CHECK GOOD.
